The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 17, Issue 3, 1998
Metadata
 

On the Dirac Operator with an Electromagnetic Potential
Vladislav V. Kravchenko
pp. 549–556
Abstract | Full-Text PDF (538 KB) | Metadata

Orthogonal Projection and Restricted Subordination of Hubert-Schmidt Operator-Valued Stationary Processes
L. Klotz
pp. 557–563
Abstract | Full-Text PDF (722 KB) | Metadata

On Strong Closure of Sets of Feasible States Associated with Families of Elliptic Operators
O. Zaytsev
pp. 565–575
Abstract | Full-Text PDF (907 KB) | Metadata

Regularity Properties and Generalized Inverses of Delta-Related Operators
L. P. Castro and Frank-Olme Speck
pp. 577–598
Abstract | Full-Text PDF (1299 KB) | Metadata

An Extremal Problem Related to the Maximum Modulus Theorem for Stokes Functions
Werner Kratz
pp. 599–613
Abstract | Full-Text PDF (1035 KB) | Metadata

The Stokes System in Domains with Outlets of Bounded and Connected Cross-Sections
A. Passerini and G. Thäter
pp. 615–639
Abstract | Full-Text PDF (1422 KB) | Metadata

$L_p$-Theory of Boundary Integral Equations on a Contour with Inward Peak
Vladimir G. Maz'ya and A. Soloviev
pp. 641–673
Abstract | Full-Text PDF (1501 KB) | Metadata

On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms
Hans-Jürgen Glaeske and Semyon B. Yakubovich
pp. 675–690
Abstract | Full-Text PDF (1015 KB) | Metadata

On Two-Point Right Focal Eigenvalue Problems
Patricia J.Y. Wong and R.P. Agarwal
pp. 691–713
Abstract | Full-Text PDF (1249 KB) | Metadata

Approximation of Stochastic Differential Equations with Modified Fractional Brownian Motion
Wilfried Grecksch and V.V. Anh
pp. 715–727
Abstract | Full-Text PDF (843 KB) | Metadata

Semi-Infinite Transportation Problems
H. Voigt
pp. 729–741
Abstract | Full-Text PDF (989 KB) | Metadata

The Riemann Problem for a Two-Dimensional Hyperbolic System of Nonlinear Conservation Laws: Multiplication of Distribution Solutions
Jiaxin Hu
pp. 743–757
Abstract | Full-Text PDF (1057 KB) | Metadata

Some Operator Ideals in Non-Commutative Functional Analysis
F. Fidaleo
pp. 759–776
Abstract | Full-Text PDF (1179 KB) | Metadata